# SDR 9802646614

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NR 1 HYDRAULIC SYSTEM DEPLETED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE DRIVEN PUMP AND PRESSURE LIN IN PYLON AREA.  OPERATIONAL CHECK GOOD.
